# SDR NACA2001009

- Difficulty date: January 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N190AJ
- Make and model: Boeing 727-46
- Aircraft serial: 18878
- Aircraft time: 72,882 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1090, LBL 62.5 CORRODED.  REMOVED CORRODED AREA, FABBED AND INSTALLED REPAIR PARTS PER SRM 53-10-8 FIG 8.
